Alert archive / Georgia / Freeze Watches in 2016
Freeze Watch 2, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze watch at Apr 8, 2016, 3:46 AM EDT for 11 counties in Georgia. It took effect at Apr 10, 2016, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 8, 2016, 3:46 AM EDT (07:46 UTC)
- In effect from
- Apr 10, 2016, 2:00 AM EDT
- Expired
- Apr 9, 2016, 2:18 PM EDT
- In force
- Issued by
- NWS Atlanta, GA
Counties Catoosa County, GA, Dade County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Murray County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 142 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 2363 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
854 WWUS72 KFFC 080746 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 346 AM EDT FRI APR 8 2016 GAZ001>009-015-016-081600- /O.NEW.KFFC.FZ.A.0002.160410T0600Z-160410T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 346 AM EDT FRI APR 8 2016 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. * LOCATIONS...NORTH GEORGIA ALONG AND NORTH OF A LINE FROM LAFAYETTE TO CARTECAY TO CLEVELAND * TEMPERATURES...LOWS RANGING FROM 30 TO 33 DEGREES. * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
6 follow-up statements
579 WWUS72 KFFC 081450 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1050 AM EDT FRI APR 8 2016 GAZ001>009-015-016-082300- /O.CON.KFFC.FZ.A.0002.160410T0600Z-160410T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 1050 AM EDT FRI APR 8 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * LOCATIONS...NORTH GEORGIA ALONG AND NORTH OF A LINE FROM LAFAYETTE TO CARTECAY TO CLEVELAND * TEMPERATURES...LOWS RANGING FROM 30 TO 33 DEGREES. * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
816 WWUS72 KFFC 081908 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 308 PM EDT FRI APR 8 2016 GAZ001>009-015-016-090315- /O.CON.KFFC.FZ.A.0002.160410T0600Z-160410T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 308 PM EDT FRI APR 8 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * LOCATIONS...NORTH GEORGIA ALONG AND NORTH OF A LINE FROM LAFAYETTE TO CARTECAY TO CLEVELAND * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES. * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
284 WWUS72 KFFC 090039 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 839 PM EDT FRI APR 8 2016 GAZ001>009-015-016-091100- /O.CON.KFFC.FZ.A.0002.160410T0600Z-160410T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 839 PM EDT FRI APR 8 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... * LOCATIONS...NORTH GEORGIA ALONG AND NORTH OF A LINE FROM LAFAYETTE TO CARTECAY TO CLEVELAND * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES. * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
705 WWUS72 KFFC 090754 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 AM EDT SAT APR 9 2016 GAZ006-008-009-015-016-091600- /O.UPG.KFFC.FZ.A.0002.160410T0600Z-160410T1400Z/ /O.NEW.KFFC.FZ.W.0004.160410T0600Z-160410T1300Z/ /O.NEW.KFFC.WI.Y.0009.160409T1100Z-160409T1900Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 354 AM EDT SAT APR 9 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...NORTHEAST MOUNTAINS GENERALLY EAST AND NORTH OF A LINE FROM BLUE RIDGE...TO DAHLONEGA...TO CLEVELAND. * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES SUNDAY MORNING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THIS MORNING AND EARLY AFTERNOON. * TIMING...FOR THE WIND ADVISORY...7 AM THIS MORNING UNTIL 3 PM THIS AFTERNOON. FOR THE FREEZE WARNING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. THE FREEZING TEMPERATURES COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ005-007-091600- /O.NEW.KFFC.WI.Y.0009.160409T1100Z-160409T1900Z/ /O.EXT.KFFC.FZ.A.0002.160410T0600Z-160410T1300Z/ MURRAY-GILMER- 354 AM EDT SAT APR 9 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ALSO ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS...MURRAY AND GILMER COUNTIES * TEMPERATURES...LOWS IN THE LOW TO MID 30S SUNDAY MORNING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THIS MORNING AND EARLY AFTERNOON. * TIMING...FOR THE WIND ADVISORY...7 AM THIS MORNING UNTIL 3 PM THIS AFTERNOON. FOR THE FREEZE WATCH...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. THE FREEZING TEMPERATURES COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ013-014-091600- /O.NEW.KFFC.WI.Y.0009.160409T1100Z-160409T1900Z/ PICKENS-DAWSON- 354 AM EDT SAT APR 9 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON. * LOCATIONS...PICKENS AND DAWSON COUNTIES * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH. * TIMING...7 AM THIS MORNING UNTIL 3 PM THIS AFTERNOON. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ001>004-091600- /O.EXT.KFFC.FZ.A.0002.160410T0600Z-160410T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD- 354 AM EDT SAT APR 9 2016 ...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS...GENERALLY NORTH OF A LINE FROM TRENTON TO DALTON. * TEMPERATURES...LOWS IN THE LOW TO MID 30S * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
376 WWUS72 KFFC 091511 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1111 AM EDT SAT APR 9 2016 GAZ006-008-009-015-016-100000- /O.CON.KFFC.FZ.W.0004.160410T0600Z-160410T1300Z/ /O.CON.KFFC.WI.Y.0009.000000T0000Z-160409T1900Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 1111 AM EDT SAT APR 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS...NORTHEAST MOUNTAINS GENERALLY EAST AND NORTH OF A LINE FROM BLUE RIDGE...TO DAHLONEGA...TO CLEVELAND. * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES SUNDAY MORNING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THROUGH EARLY THIS AFTERNOON. * TIMING...FOR THE WIND ADVISORY... UNTIL 3 PM THIS AFTERNOON. FOR THE FREEZE WARNING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. THE FREEZING TEMPERATURES COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ005-007-100000- /O.CON.KFFC.WI.Y.0009.000000T0000Z-160409T1900Z/ /O.CON.KFFC.FZ.A.0002.160410T0600Z-160410T1300Z/ MURRAY-GILMER- 1111 AM EDT SAT APR 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * LOCATIONS...MURRAY AND GILMER COUNTIES * TEMPERATURES...LOWS IN THE LOW TO MID 30S SUNDAY MORNING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THROUGH EARLY THIS AFTERNOON. * TIMING...FOR THE WIND ADVISORY...UNTIL 3 PM THIS AFTERNOON. FOR THE FREEZE WATCH...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. THE FREEZING TEMPERATURES COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ013-014-091900- /O.CON.KFFC.WI.Y.0009.000000T0000Z-160409T1900Z/ PICKENS-DAWSON- 1111 AM EDT SAT APR 9 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... * LOCATIONS...PICKENS AND DAWSON COUNTIES * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH. * TIMING...7 AM THIS MORNING UNTIL 3 PM THIS AFTERNOON. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ001>004-100000- /O.CON.KFFC.FZ.A.0002.160410T0600Z-160410T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD- 1111 AM EDT SAT APR 9 2016 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY MORNING... * LOCATIONS...GENERALLY NORTH OF A LINE FROM TRENTON TO DALTON. * TEMPERATURES...LOWS IN THE LOW TO MID 30S * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$
290 WWUS72 KFFC 091818 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 218 PM EDT SAT APR 9 2016 GAZ005-007-100230- /O.UPG.KFFC.FZ.A.0002.160410T0600Z-160410T1300Z/ /O.EXA.KFFC.FZ.W.0004.160410T0600Z-160410T1300Z/ /O.EXT.KFFC.WI.Y.0009.000000T0000Z-160409T2200Z/ MURRAY-GILMER- 218 PM EDT SAT APR 9 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...FOR THE FREEZE WARNING... NORTH GEORGIA GENERALLY ALONG AND NORTH OF A LINE FROM SUMMERVILLE TO DAWSONVILLE TO CLEVELAND. FOR THE WIND ADVISORY... NORTHEAST MOUNTAINS GENERALLY EAST AND NORTH OF A LINE FROM BLUE RIDGE... TO DAHLONEGA... TO CLEVELAND. * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES SUNDAY MORNING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THROUGH LATE THIS AFTERNOON. * TIMING...FOR THE WIND ADVISORY...UNTIL 6 PM THIS EVENING. FOR THE FREEZE WARNING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. THE FREEZING TEMPERATURES AND AREAS OF FROST COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ001>004-100230- /O.UPG.KFFC.FZ.A.0002.160410T0600Z-160410T1300Z/ /O.EXA.KFFC.FZ.W.0004.160410T0600Z-160410T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD- 218 PM EDT SAT APR 9 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATIONS...NORTH GEORGIA GENERALLY ALONG AND NORTH OF A LINE FROM SUMMERVILLE... TO DAWSONVILLE... TO CLEVELAND. * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES SUNDAY MORNING. * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES AND AREAS OF FROST COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ013-014-100230- /O.EXA.KFFC.FZ.W.0004.160410T0600Z-160410T1300Z/ /O.EXT.KFFC.WI.Y.0009.000000T0000Z-160409T2200Z/ PICKENS-DAWSON- 218 PM EDT SAT APR 9 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS... FOR THE FREEZE WARNING... NORTH GEORGIA GENERALLY ALONG AND NORTH OF A LINE FROM SUMMERVILLE TO DAWSONVILLE TO CLEVELAND. FOR THE WIND ADVISORY... NORTHEAST MOUNTAINS GENERALLY EAST AND NORTH OF A LINE FROM BLUE RIDGE... TO DAHLONEGA... TO CLEVELAND. * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES SUNDAY MORNING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THROUGH MID THIS AFTERNOON. * TIMING...FOR THE WIND ADVISORY... UNTIL 6 PM THIS AFTERNOON. FOR THE FREEZE WARNING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. THE FREEZING TEMPERATURES AND AREAS OF FROST COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ011-012-100230- /O.EXA.KFFC.FZ.W.0004.160410T0600Z-160410T1300Z/ CHATTOOGA-GORDON- INCLUDING THE CITY OF...CALHOUN 218 PM EDT SAT APR 9 2016 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. * LOCATIONS...NORTH GEORGIA GENERALLY ALONG AND NORTH OF A LINE FROM SUMMERVILLE... TO DAWSONVILLE... TO CLEVELAND. * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES SUNDAY MORNING. * TIMING...FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...THE FREEZING TEMPERATURES AND AREAS OF FROST COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ006-008-009-015-016-100230- /O.EXT.KFFC.WI.Y.0009.000000T0000Z-160409T2200Z/ /O.CON.KFFC.FZ.W.0004.160410T0600Z-160410T1300Z/ FANNIN-UNION-TOWNS-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 218 PM EDT SAT APR 9 2016 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY... * LOCATIONS... FOR THE FREEZE WARNING... NORTH GEORGIA GENERALLY ALONG AND NORTH OF A LINE FROM SUMMERVILLE TO DAWSONVILLE TO CLEVELAND. FOR THE WIND ADVISORY... NORTHEAST MOUNTAINS GENERALLY EAST AND NORTH OF A LINE FROM BLUE RIDGE... TO DAHLONEGA... TO CLEVELAND. * TEMPERATURES...LOWS RANGING FROM 28 TO 33 DEGREES SUNDAY MORNING. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH THROUGH MID THIS AFTERNOON. * TIMING...FOR THE WIND ADVISORY... UNTIL 6 PM THIS AFTERNOON. FOR THE FREEZE WARNING... FROM 2 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...STRONG WINDS COULD BRING DOWN TREE LIMBS AND COULD POSSIBLY BRING DOWN WEAK OR DISEASED TREES. THE FREEZING TEMPERATURES AND AREAS OF FROST COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GAZ019>025-027-030>039-041>062-066>076-081>084-100230- /O.NEW.KFFC.FR.Y.0002.160410T0800Z-160410T1300Z/ FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-CRAWFORD-BIBB-TWIGGS-WILKINSON- INCLUDING THE CITIES OF...ROME...CARTERSVILLE...GAINESVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS...CARROLLTON... DOUGLASVILLE...EAST POINT...DECATUR...CONYERS...COVINGTON... NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON 218 PM EDT SAT APR 9 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. * LOCATIONS...PARTS OF NORTH AND CENTRAL GEORGIA GENERALLY ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO LOUISVILLE. * TEMPERATURES...LOWS RANGING FROM 33 TO 36 DEGREES SUNDAY MORNING. * TIMING...FROM 4 AM TO 9 AM EDT SUNDAY MORNING. * IMPACTS...THE AREAS OF FROST COULD CAUSE DAMAGE TO UNPROTECTED SENSITIVE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze watch went out at Apr 8, 1:07 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Apr 8, 1:07 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 107 AM EDT FRI APR 8 2016 .PREV DISCUSSION... /ISSUED 905 PM EDT THU APR 7 2016/ UPDATE... MADE MINOR ADJUSTMENTS TO FCST TO INCREASE SOME CHANCE POPS IN PARTS OF NORTH GA... GREATEST CHANCE NW AS WEAK UPPER DISTURBANCE IS PROVIDING ENOUGH FORCING AND SHALLOW INSTABILITY FOR SOME STRATOCU SHOWERS. CANNOT RULE OUT A STRAY THUNDERSTORM OR SOME SMALL HAIL/GRAUPEL GIVEN COOL POOL ALOFT AND DECENT LOW LEVEL LAPSE RATES BUT CHANCE TOO LOW TO INCLUDE MENTION IN GRIDS. ACTIVITY SHOULD TAPER OFF AND PUSH SEWD BY THE EARLY MORNING...THOUGH HI-RES SOLUTIONS HAVING CONSENSUS ON LIGHT BAND OF PRECIP MAKING ITS WAY AS FAR SOUTH AND EAST AS MACON BY 07-09Z. STILL HAVE SLIGHT POPS CARRIED FOR THIS BUT MAY WARRANT RAISING TO CHANCE IF TRENDS GO IN BETTER COVERAGE DIRECTION. OTHERWISE GRADIENT WINDS HAVE LESSENED AS FORECAST SO HAVE LET WIND ADVISORY EXPIRE /CANNOT RULE OUT ANOTHER ONE FOR PORTIONS OF THE AREA FRIDAY AFTERNOON THOUGH WILL SEE WHAT OVERNIGHT GUIDANCE LEANS TO/. PREVIOUS DISCUSSION FOLLOWS... BAKER PREV DISCUSSION... /ISSUED 821 PM EDT THU APR 7 2016/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... WINDY CONDITIONS WILL PERSIST ACROSS THE STATE THROUGH THE SHORT TERM AS A TIGHT PRESSURE GRADIENT IS STILL PRESENT OVER THE REGION. WINDS ARE HIGH ENOUGH TODAY THAT HAVE EXTENDED THE WIND ADVISORY TO INCLUDE THE MAJORITY OF NORTH GEORGIA. THE ADVISORY IS STILL SET TO EXPIRE AT 8 PM. BY EARLY THIS EVENING AN IMPULSE IN THE UPPER LEVEL FLOW WILL PROVIDE ENOUGH MOISTURE TO SPIT OUT SOME SHOWERS ACROSS NORTH GEORGIA INTO THE OVERNIGHT PERIOD...AND DIMINISH AS IT PUSHES SOUTHWARD. MODELS HAVE BEEN TRENDING TOWARDS BETTER COVERAGE OF SHOWERS BUT HAVE STILL LIMITED POPS TO SLIGHT CHANCE. THINKING THE DRY LOWER LEVELS MAY LIMIT PRECIPITATION REACHING THE SURFACE. THAT BEING SAID...THE COLD UPPER LEVEL ENVIRONMENT MAY MAKE IT POSSIBLE FOR SMALL HAIL OR ICE PELLETS TO BE ASSOCIATED WITH SHOWERS EVEN IF THUNDER IS NOT PRESENT. HAVE NOT INCLUDED THUNDER IN THE GRIDS AT THIS TIME...BUT CANNOT RULE ONE OUT. DEVELOPING SHOWERS MAY REINFORCE AND ENHANCE THE WINDS AS WELL. COOL HIGH TEMPERATURES AND BREEZY CONDITIONS CONTINUE ON FRIDAY. FOR NOW...MODELS ARE SUGGESTING SUB-ADVISORY CRITERIA SPEEDS...BUT SOLUTIONS WILL NEED TO BE MONITORED OVERNIGHT TO DETERMINE IF ANOTHER ADVISORY MAY BE NECESSARY...PARTICULARLY ACROSS CENTRAL GEORGIA. CHILLY OVERNIGHT LOW TEMPERATURES ARE EXPECTED SATURDAY MORNING. PATCHY FROST WILL BE A CONCERN IF WINDS CAN DIMINISH ENOUGH. HAVE INCLUDED SOME MENTION OF PATCHY/ISOLATED FROST FRIDAY NIGHT/SATURDAY MORNING...BUT IF CONDITIONS CONTINUE TO LOOK FAVORABLE IN SUBSEQUENT MODEL RUNS...A FROST ADVISORY MAY BE NEEDED. THE COMBINATION OF DRYING FUELS...LOW RELATIVE HUMIDITY AND BREEZY CONDITIONS MAY CREATE DANGEROUS FIRE WEATHER INTO THE WEEKEND. SEE THE LATEST FWFFFC /FIRE WEATHER FORECAST/ FOR ADDITIONAL INFORMATION. A FIRE DANGER STATEMENT MAY BE NECESSARY ON SATURDAY. 31 LONG TERM /SATURDAY THROUGH THURSDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD AS MODELS CONTINUE TO SHOW OUR NEXT BEST RAIN CHANCES MONDAY NIGHT INTO TUESDAY. STILL SEEING MINIMAL INSTABILITY AND FORCING... SO WILL ONLY SHOW A SLIGHT CHANCE OF THUNDER ON TUESDAY WITH MAINLY SHOWERS EXPECTED MONDAY NIGHT. STILL MUCH UNCERTAINTY ON RAIN CHANCES FOR WEDNESDAY-THURSDAY AS MODELS ARE SHOWING THE BETTER CHANCES ACROSS FLORIDA AND SOUTH GA AT THIS TIME. SEE THE PREVIOUS LONG TERM DISCUSSION BELOW. /39 PREV LONG TERM DISCUSSION... /ISSUED 450 AM EDT THU APR 7 2016/ LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... LONG TERM STARTING OUT DRY AND COOLER WITH THE UPPER TROUGH DEEPENING OVER THE SOUTHEAST INTO THE WEEKEND. SURFACE HIGH MOVING OFF THE MID ATLANTIC COAST ON SUNDAY WILL ALLOW RETURN MOISTURE INTO THE MS RIVER VALLEY. MODELS PERSIST IN HOLDING MUCH OF THIS MOISTURE BACK TO OUR WEST UNTIL MONDAY AFTERNOON. HAVE INCLUDED ONLY LOW POPS FOR MONDAY IN THE NORTHWEST CORNER. BETTER CHANCES FOR MONDAY NIGHT INTO TUESDAY WITH THE PASSAGE OF THE SURFACE FRONT. GFS BRINGS THE NEXT SOUTHERN STREAM SYSTEM ACROSS THE GULF COAST WEDNESDAY AFTERNOON...WHILE THE ECMWF IS SOMEWHAT SLOWER. TO COMPROMISE...HAVE LEFT CHANCE OR SLIGHT CHANCE POPS IN FOR TUESDAY NIGHT AND WEDNESDAY. THE COLDEST NIGHTS SHOULD BE FRIDAY NIGHT AND SATURDAY NIGHT WITH THE POTENTIAL FOR SOME FROST. 41 && .AVIATION... 06Z UPDATE... VFR CONDITIONS WITH 6-10 KFT SCT-BKN CLOUDS AND LIGHT SHWRS MOVING ACROSS THE AREA WITH MAINLY SCT CLOUDS AFTER 10-12Z. SURFACE WINDS MAINLY NNW 5-10 KTS INCREASING TO WNW 15 KTS LATER MORNING AND AFTERNOON WITH GUSTS 22-28 KTS. WINDS WILL DIMINISH QUICKLY AFTER 00Z. //ATL CONFIDENCE...06Z UPDATE... MEDIUM TO HIGH CONFIDENCE ALL ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 40 60 35 / 10 0 0 0 ATLANTA 63 41 60 39 / 10 0 0 0 BLAIRSVILLE 57 35 52 31 / 20 0 0 0 CARTERSVILLE 62 37 57 33 / 10 0 0 0 COLUMBUS 69 44 65 39 / 10 0 0 0 GAINESVILLE 60 39 56 37 / 10 0 0 0 MACON 70 39 66 38 / 10 0 0 0 ROME 62 37 57 34 / 10 0 0 0 PEACHTREE CITY 64 37 60 35 / 10 0 0 0 VIDALIA 73 45 68 39 / 10 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION UPDATE...BDL
Hazardous weather outlook, Apr 7, 8:42 PM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 842 PM EDT THU APR 7 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 842 PM EDT THU APR 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... AN UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF MAINLY SHOWERS TO PARTS OF FAR NORTH GEORGIA THIS EVENING AND OVERNIGHT. ALTHOUGH THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME... AN ISOLATED THUNDERSTORM MAY BE POSSIBLE THAT COULD PRODUCE SOME SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... OVERNIGHT TEMPERATURES ARE EXPECTED TO DROP INTO THE 30S OVER MUCH OF NORTH GEORGIA FRIDAY NIGHT AND SATURDAY NIGHT WITH THE POSSIBILITY OF SOME FROST. KEEP MONITORING FOR UPDATES IF ANY FREEZE WATCH/WARNING OR FROST ADVISORY PRODUCTS ARE WARRANTED. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AS ANOTHER FRONT CROSSES THE FORECAST AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.